IJPAM: Volume 101, No. 2 (2015)
WALK WITH HEAVY-TAILED INCREMENTS
School of Sciences
Nantong, 226019, P.R. CHINA
School of Mathematical Sciences
Suzhou, 215006, P.R. CHINA
Abstract. Let be a sequence of independent and identically distributed random variables with a common distribution and a sequence of independent normal random variables with zero means and different variances. Set and , where . Under conditions that the two sequences of random variables are independent to each other and the integrated tail distribution of belongs to the subexponential distribution class, we derive the asymptotic tail behavior of the supremum of the partial sums .
Received: October 28, 2014
AMS Subject Classification: 60F15
Key Words and Phrases: random walks, subexponential distributions, asymptotic behavior
Download paper from here.
DOI: 10.12732/ijpam.v101i2.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 223 - 232